# SDR SWAA001256

- Difficulty date: July 11, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 14,371 hours, 12,618 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 2057011
- Part serial: 3800
- Condition: Erratic
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, F/O''S ALTIMETER IND ERRATIC AND FLAGS IN VIEW.  REMOVED AND REPLACED F/O''S ALTIMETER IND PER MM.
